Mathematical Methods in the Applied Sciences

Cover image for Vol. 40 Issue 9

Early View (Online Version of Record published before inclusion in an issue)

Editor-in-Chief: Wolfgang Sprößig

Impact Factor: 1.002

ISI Journal Citation Reports © Ranking: 2015: 90/254 (Mathematics Applied)

Online ISSN: 1099-1476

  1. Research Articles

  2. Special Issue Papers

    1. Prolate spheroidal wave functions associated with the quaternionic Fourier transform

      Cuiming Zou, Kit Ian Kou and Joao Morais

      Version of Record online: 23 MAY 2017 | DOI: 10.1002/mma.4439

  3. Research Articles

    1. On the Calderón problem in periodic cylindrical domain with partial Dirichlet and Neumann data

      Mourad Choulli, Yavar Kian and Eric Soccorsi

      Version of Record online: 23 MAY 2017 | DOI: 10.1002/mma.4446

    2. Some new properties of the Riesz probability distribution

      A. Hassairi, S. Lajmi and R. Zine

      Version of Record online: 17 MAY 2017 | DOI: 10.1002/mma.4445

  4. Special Issue Papers

  5. Research Articles

    1. Hankel transforms of generalized Motzkin numbers

      Radica Bojičić, Marko D. Petković and Predrag M. Rajković

      Version of Record online: 12 MAY 2017 | DOI: 10.1002/mma.4430

  6. Special Issue Papers

  7. Research Articles

    1. The reconstruction of a parabolic system

      Amin Boumenir

      Version of Record online: 12 MAY 2017 | DOI: 10.1002/mma.4440

  8. Special Issue Papers

    1. Clifford algebra and discretizable distance geometry

      R. Alves, C. Lavor, C. Souza and M. Souza

      Version of Record online: 11 MAY 2017 | DOI: 10.1002/mma.4422

  9. Research Articles

    1. A data assimilation process for linear ill-posed problems

      X.-M. Yang and Z.-L. Deng

      Version of Record online: 8 MAY 2017 | DOI: 10.1002/mma.4432

    2. Global existence and zero α limit of the 3D incompressible two-fluid MHD equations

      Caochuan Ma, Zaihong Jiang and Mingxuan Zhu

      Version of Record online: 5 MAY 2017 | DOI: 10.1002/mma.4425

    3. Finite-dimensional global attractor for a semi-discrete fractional nonlinear Schrödinger equation

      Caterina Calgaro, Olivier Goubet and Ezzeddine Zahrouni

      Version of Record online: 3 MAY 2017 | DOI: 10.1002/mma.4409

  10. Special Issue Papers

    1. Numerical simulation of Darcy–Forchheimer flow of third grade liquid with Cattaneo–Christov heat flux model

      T. Hayat, M. Ijaz Khan, S. A. Shehzad, M. Imran Khan and A. Alsaedi

      Version of Record online: 3 MAY 2017 | DOI: 10.1002/mma.4403

  11. Research Articles

    1. On the explosive instability in a three-species food chain model with modified Holling type IV functional response

      Rana D. Parshad, Ranjit Kumar Upadhyay, Swati Mishra, Satish Kumar Tiwari and Swarnali Sharma

      Version of Record online: 3 MAY 2017 | DOI: 10.1002/mma.4419

    2. Solutions in Bessel-potential spaces for wave equations with nonlinear damping

      Carlos Banquet, Lucas C. F. Ferreira and Élder J. Villamizar-Roa

      Version of Record online: 27 APR 2017 | DOI: 10.1002/mma.4412

    3. Kantorovich variant of a new kind of q-Bernstein–Schurer operators

      Ruchi Ruchi, Nurhayat Ispir and P. N. Agrawal

      Version of Record online: 27 APR 2017 | DOI: 10.1002/mma.4418

    4. An operatorial model for complex political system dynamics

      Rosa Di Salvo and Francesco Oliveri

      Version of Record online: 27 APR 2017 | DOI: 10.1002/mma.4417

    5. Stability and bifurcation in epidemic models describing the transmission of toxoplasmosis in human and cat populations

      Jocirei D. Ferreira, Luz Myriam Echeverry and Carlos A. Peña Rincon

      Version of Record online: 27 APR 2017 | DOI: 10.1002/mma.4410

    6. Some approximation results involving the q-Szász–Mirakjan–Kantorovich type operators via Dunkl's generalization

      H. M. Srivastava, M. Mursaleen, Abdullah M. Alotaibi, Md. Nasiruzzaman and A. A. H. Al-Abied

      Version of Record online: 17 APR 2017 | DOI: 10.1002/mma.4397

    7. Bound and anti-bound states for coupled-channel scattering

      Salmine Abdelmoula and Hamadi Baklouti

      Version of Record online: 12 APR 2017 | DOI: 10.1002/mma.4400

    8. Global stability of a discrete multigroup SIR model with nonlinear incidence rate

      Jinling Zhou, Yu Yang and Tonghua Zhang

      Version of Record online: 10 APR 2017 | DOI: 10.1002/mma.4391

    9. Global nonexistence of positive initial energy solution for coupled quasilinear system

      Xiaoying Zhang, Shugen Chai and Jieqiong Wu

      Version of Record online: 10 APR 2017 | DOI: 10.1002/mma.4393

    10. Analysis of the mean squared derivative cost function

      Manh Hong Duong and Hoang Minh Tran

      Version of Record online: 10 APR 2017 | DOI: 10.1002/mma.4382

    11. Regularity of solutions to a reaction–diffusion equation on the sphere: the Legendre series approach

      Slawomir Bialecki, Bogdan Kaźmierczak, Dominika Nowicka and Je-Chiang Tsai

      Version of Record online: 10 APR 2017 | DOI: 10.1002/mma.4390

    12. Non-selfsimilar global solutions to a two-dimensional system of conservation laws

      Yicheng Pang, Jinhuan Wang and Yuanying Zhao

      Version of Record online: 10 APR 2017 | DOI: 10.1002/mma.4398

    13. Stability analysis of mathematical models for nonlinear growth kinetics of breast cancer stem cells

      Chengjun Guo, Sameed Ahmed, Chengxian Guo and Xinfeng Liu

      Version of Record online: 10 APR 2017 | DOI: 10.1002/mma.4389

    14. A global existence and uniqueness result for a stochastic Allen–Cahn equation with constraint

      C. Bauzet, E. Bonetti, G. Bonfanti, F. Lebon and G. Vallet

      Version of Record online: 29 MAR 2017 | DOI: 10.1002/mma.4383

    15. An analysis of the fourth-order PDEs – ‘patterns’ and ‘di-block polymers’

      T. Phidane, A. H. Kara and Gangwei Wang

      Version of Record online: 29 MAR 2017 | DOI: 10.1002/mma.4376

    16. Sliding solutions of second-order differential equations with discontinuous right-hand side

      Clayton E. L. da Silva, Paulo R. da Silva and Alain Jacquemard

      Version of Record online: 29 MAR 2017 | DOI: 10.1002/mma.4387

    17. Blow-up of the smooth solutions to the compressible Navier–Stokes equations

      Guangwu Wang, Boling Guo and Shaomei Fang

      Version of Record online: 20 MAR 2017 | DOI: 10.1002/mma.4384

    18. Asymptotic analysis for a dynamic piezoelectric shallow shell

      Yan Guan and Bernadette Miara

      Version of Record online: 20 MAR 2017 | DOI: 10.1002/mma.4380

    19. Modified two-step hybrid methods for the numerical integration of oscillatory problems

      T. Monovasilis, Z. Kalogiratou, Higinio Ramos and T. E. Simos

      Version of Record online: 20 MAR 2017 | DOI: 10.1002/mma.4386

    20. A solution for antiplane-strain local problems using elliptic integrals of Cauchy type

      Raul Felipe-Sosa, J. A. Otero and Francisco J. Solis

      Version of Record online: 17 MAR 2017 | DOI: 10.1002/mma.4379

    21. Laplace–Beltrami equation on hypersurfaces and Γ-convergence

      Tengiz Buchukuri, Roland Duduchava and George Tephnadze

      Version of Record online: 16 MAR 2017 | DOI: 10.1002/mma.4331

    22. Vanishing viscosity limit of Navier–Stokes Equations in Gevrey class

      Feng Cheng, Wei-Xi Li and Chao-Jiang Xu

      Version of Record online: 13 MAR 2017 | DOI: 10.1002/mma.4378

    23. Existence of the positive composite optical vortices

      Ruifeng Zhang and Nan Liu

      Version of Record online: 1 MAR 2017 | DOI: 10.1002/mma.4371

    24. On singular quasilinear Schrödinger equations with critical exponents

      Youjun Wang, Zhouxin Li and Ahmed Adam Abdelgadir

      Version of Record online: 1 MAR 2017 | DOI: 10.1002/mma.4373

    25. A schistosomiasis compartment model with incubation and its optimal control

      Chunxiao Ding, Yun Sun and Yuanguo Zhu

      Version of Record online: 1 MAR 2017 | DOI: 10.1002/mma.4372

    26. Interactions of germs with applications

      D. B. Katz and B. A. Kats

      Version of Record online: 22 FEB 2017 | DOI: 10.1002/mma.4362

    27. On the differential variational inequalities of parabolic-elliptic type

      Thi Van Anh Nguyen and Dinh Ke Tran

      Version of Record online: 21 FEB 2017 | DOI: 10.1002/mma.4334

    28. Analytic approach to solve a degenerate parabolic PDE for the Heston model

      Anna Canale, Rosa Maria Mininni and Abdelaziz Rhandi

      Version of Record online: 17 FEB 2017 | DOI: 10.1002/mma.4363

  12. Special Issue Papers

    1. Enhancing the conversational process by using a logical closure operator in phenotypes implications

      Fernando Benito-Picazo, Manuel Enciso, Carlos Rossi and Antonio Guevara

      Version of Record online: 16 FEB 2017 | DOI: 10.1002/mma.4338

  13. Research Articles

SEARCH

SEARCH BY CITATION